Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Intermediate extensions in $L^p$


Author: Martin Schechter
Journal: Bull. Amer. Math. Soc. 73 (1967), 979-985
DOI: https://doi.org/10.1090/S0002-9904-1967-11870-6
MathSciNet review: 0218932
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 2. F. E. Browder, Functional analysis and partial differential equations. II, Math. Ann. 145 (1962), 81-226. MR 136857
  • 3. Erik Balslev, The essential spectrum of elliptic differential operators in L(R), Trans. Amer. Math Soc. 116 (1965), 193-217. MR 190524
  • 4. Frantisek Wolf, On the essential spectrum of partial differential boundary problems, Comm. Pure Appl. Math. 12 (1959), 211-228. MR 107750
  • 5. S. G. Mikhlin, Multidimensional singular integrals and integral equations, Pergamon Press, Oxford, 1965. MR 185399
  • 6. Shmuel Agmon, Avron Douglis and Louis Nirenberg, Estimates near the boundary for solutions of elliptic partial differential equations. I, Comm. Pure Appl. Math. 12 (1959), 623-727. MR 125307
  • 7. A. P. Calderón, Intermediate spaces and interpolation, the complex method, Studia Math. 24 (1964), 113-190. MR 167830
  • 8. J. L. Lions, Une construction d'espaces d'interpolation, C. R. Acad. Sci. Paris 251 (1960), 1851-1855. MR 119093
  • 9. Martin Schechter, Complex interpolation, Compositio Math. MR 223880
  • 10. Nachman Aronszajn, Fuad Mulla and Pawel Szeptycki, On spaces of potentials connected with L, Technical Report No. 28, University of Kansas, 1963.
  • 11. Martin Schechter, On the invariance of the essential spectrum of an arbitrary operator, II, Ricerche Mat. 16 (1967), 3-26. MR 230153
  • 12. Martin Schechter, On the essential spectrum of an arbitrary operator. I, J. Math. Anal. Appl. 13 (1966), 205-215. MR 188798
  • 13. Tosio Kato, Fractional powers of dissipative operators, J. Math. Soc. Japan 13 (1961), 246-274. MR 138005


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11870-6

American Mathematical Society